I dont understand my results!

Blood tests today recommend me lowering Levothyroxine dose. test showed I went from 0.40 to 0.14

Doctor is sending me for Y3 & T4 blood tests. Why have my symptoms worsened? Weight gain,memory problems,skin dry, head ache and muscle aches as well as my cycle been off. I have been taking 100 micro grams for 6 months 75 before that, I went back for blood test because my symptoms returned I don't under stand any of this really. cann anyone help?:(

6 Replies

oldestnewest
  • You may not still be on enough medication. They sound very much like hypo symptoms.

    They should only reduce your meds if you feel overstimulated.

    This is a link and cursor to question January 25, 2002 re adjusting doses.

    web.archive.org/web/2010122...

  • What are the symptoms of overstimulation please

  • I am not medically qualified but I would say the first sign is a very fast pulse and this is a link. I think you would definitely know if you took too much and it is easy to either miss out your next day's dose or reduce it.

    thyroid.about.com/od/thyroi...

  • Thank you... I will take a look :)

  • I would say that it depends very much how you feel, do not let the doc treat the numbers rather than you, the patient, tell the doc you do not want to reduce your meds under any circumstances and keep repeating that till the doc gives in!! Works for me...

  • too much can be as bad as too little. you may find that your T4 level is high but your T3 level is low. What works best for my so far is 10ug T3 with enough T4 to keep my TSH around 0.5.

You may also like...